Osaka Journal of Mathematics

Growth properties of $p$-th means of biharmonic Green potentials in the unit ball

Toshihide Futamura and Yoshihiro Mizuta

Full-text: Open access

Abstract

Let $u$ be a biharmonic Green potential on the unit ball $\mathbf{B}$ of $\mathbf{R}^{n}$. We show that \begin{equation*} \lim_{r\to 1}(1-r)^{n-2-(n-1)/p}\mathcal{M}_p(u,r)=0 \end{equation*} for $p$ such that $1\le p<(n-1)/(n-4)$ in case $n\ge 5$ and $1\le p<\infty$ in case $n\le 4$. Further, if $n\ge 5$ and $(n-1)/(n-4)\le p<(n-1)/(n-5)$, then it is shown that \begin{equation*} \liminf_{r\to 1}(1-r)^{n-2-(n-1)/p}\mathcal{M}_p(u,r)=0. \end{equation*} Finally we show that these limits characterize biharmonic Green potentials among super-biharmonic functions on $\mathbf{B}$.

Article information

Source
Osaka J. Math., Volume 42, Number 1 (2005), 85-99.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494316

Mathematical Reviews number (MathSciNet)
MR2132005

Zentralblatt MATH identifier
1075.31006

Citation

Futamura, Toshihide; Mizuta, Yoshihiro. Growth properties of $p$-th means of biharmonic Green potentials in the unit ball. Osaka J. Math. 42 (2005), no. 1, 85--99. https://projecteuclid.org/euclid.ojm/1153494316


Export citation